Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Red itchy rashes, swelling. On anti histamine cream. Will it be okay?

my daughter came up in a red itchy rash all over the exposed parts of her body that were in the sun on holiday last year and her face became swollen. We were using a factor 50 sun lotion and she was wearing a uv sun suit all of the time. We saw a doctor as piriton was having no effect and he prescribed a anti- histamine stronger than piriton and a cream to apply to the rash. It started to go down within a few days but then her face felt like sandpaper and was very dry. He said she had a sun allergy . What can i use this year on holiday to prevent it?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, she must wear clothes with full sleeves, use of a broad hat to cover her face and a sunscreen lotion with good spf covering both UVA and UVB protection with a physical sunscreen in it.
I think this may suffice.
take care
Answered: Fri, 5 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor